MathSciNet Relay Station
MathSciNet bibliographic data
MR2197001 (2007e:11143) 11Y05 (11D25 14G05)
Elsenhans, Andreas-Stephan; Jahnel, Jörg The Diophantine equation $x\sp 4+2y\sp 4=z\sp 4+4w\sp 4$. Math. Comp. 75 (2006), no. 254, 935–940 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement